Stryker Orthopaedics-Mahwah MRHK TIB INS 10MM M/L M2/L2; prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Back to Search Results |
| Catalog Number |
64813310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: it was reported that after implantation of a distal femoral construct including custom implants, patient has developed an infection.Surgeon's plan is to remove all implants except the restoration modular stem (used in the distal femur).For the custom gmrs restoration modular adapter and custom locking bolt, surgeon's plan is to remove the devices, wash them in betadine, and re-implant them.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
The following devices were also listed in this report: mod con dist stem 25 x 155 mm; cat # 6276-7-025; lot # cax094447c.Mrh tib rot comp xs-xl; cat # 64812100; lot # 220057a.Joint replacement_product; cat # c-mm100759-00; lot # aa5ra7.Joint replacement_product; cat # c-mm100759-01; lot # r223ah.Gmrs dist fem comp std l 65mm; cat # 64952030; lot # yba3d.Gmrs extension piece 30mm; cat # 64956030; lot # h2rdu.Mrh axle; cat # 64812120; lot # ctd125785.D-m 2.0mm beaded cable set vit; cat # 6704-0-520; lot # 29084951.Mrh tibial baseplate; cat # unk_lim; lot # unknown.Mrh stem (tibial); cat # unk_lim; lot # unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.